Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Study of the Statins...BD ...

Posted Nov 10 2008 4:22pm

Study of the Statins...BD

US researchers reported to a meeting of the American Heart Association's Scientific Sessions 2007 this week that simvastain, a drug designed to lower cholesterol, could be the cause of disrupted sleep in some patients.
Previous research, using small studies, has found that some patients taking cholesterol lowering statins slept badly and even had nightmares.

This latest study, by Dr Beatrice Golomb, an associate professor of medicine and family and preventive medicine at the University of California at San Diego School of Medicine, and colleagues, reported to be the largest of its kind, compared two statins: simvastatin and pravastatin. The first is lipophilic (soluble in fats) and the second is hydrophilic (soluble in water).

Cholesterol Drug Linked To Sleep Problems

Post a comment
Write a comment: